MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c513 analyzer serial number is (b)(6).The field service representative (fsr) checked calibration, qc, and operator maintenance and did not identify any issues.Instrument performance testing was acceptable.Frequent abnormal aspiration alarms were observed on the alarm trace data.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 2 patient samples tested for tina-quant hemoglobin a1cdx gen.3 on a cobas c513 analyzer.Patient 1 initial result was 7.41% on (b)(6) 2023 the sample was repeated on a cobas 8000 c 502 module with a result of 5.86%.Patient 2 initial result was 11.03%.On (b)(6) 2023 the sample was repeated on a cobas 8000 c 502 module with a result of 9.51%.
 
Additional Manufacturer Narrative
The field service engineer (fse) made reagent and sample probe adjustments.The cuvette segments were seated properly.The sample probe was checked for obstructions by flushing.The fse noted that the reagent packs may have frozen in the customer's refrigerator.The customer has not complained of any further issues.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17766033
Report Number1823260-2023-03008
Device Sequence Number20487596
Product Code LCP
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number07559674190
Device Lot Number67251001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown